# SDR ASAA0752343

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 331 hours, 116 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2044M16P02
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES OPERATING IN "A T LIM" MODE DURING CRUISE.  ENGINE BITE SHOWS FAULTS 73 10772 9 (PS3 SIGNAL OUT OF RANGE) AND 73 11282 (EEC CHANNEL NOT ENERGIZED WITH ALTERNATOR VOLTAGE).  REPLACED NR 2 EEC.  EEC INSTALLATION TEST AT SYSTEM TESTS NORMAL.
